Whether Typhus Can Cause Difficulty Sleeping At Night?
Good afternoon doctor … I want to ask if typhus can make it difficult to sleep at night ??
Typhus is a bacterial infection of the digestive tract that can cause complaints of fever, pain, diarrhea, constipation, nausea, and vomiting. The tests performed to confirm typhus are the TUBEX test and the widal test. Treatment of typhoid is with antibiotics and additional treatment to reduce symptoms such as fever-reducing, pain, anti-vomiting.
The fever that occurs in typhus is usually characterized by a higher fever at night. A fever at night may make it more difficult for the patient to sleep because of the discomfort or dizziness that occurs with fever. This condition can be reduced by administering fever-reducing drugs and consuming lots of water.
However, apart from the effects of typhus, insomnia can also be caused by several other conditions such as:
Are stressed, anxious, or experiencing other psychological problems
The circadian rhythm of the body changes due to irregular sleep time
The surrounding environment does not support a good night's sleep, for example noisy, noisy, too bright
Pla unhealthy life: large meals before bed, consumption of caffeine
Certain drug side effects
Other medical conditions: respiratory problems, heart problems, pain, acid reflux disease, frequent urination
To help you sleep more soundly and comfortably, you can do the following tips:
If you are under a doctor's care due to typhus, return to the treating doctor
Make the room feel soothing: turn off the lights, use aromatherapy, turn off gadgets, don't take work or errands to bed
Try not to play gadgets before bed
Avoid large meals when going to bed
Cut down on caffeine consumption
Take a warm bath before bed
Get regular exercise
Limit naps to a maximum of 30 minutes
Manage stress well and relax
Create a regular sleep schedule
If you have recovered from tuffus but still often have trouble sleeping and this condition begins to interfere with your activities during the day, I suggest that you consult further with a psychiatrist so that you can find out the exact cause of your difficulty sleeping and you will be given further treatment. more leverage yes. Treatment will be adjusted according to your condition with cognitive behavioral therapy and drugs if needed.
The following articles are related to the topic of your question:
Thank you and hope it helps,
dr. Devika Y